# SDR 2000UALA00145

- Difficulty date: March 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Aircraft time: 64,345 hours, 36,526 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT CARGO DOOR AND AFT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  *S/D*  REPLACED BATTERIES PERTAINING TO THOSE EMERGENCY LIGHTS.  OPERATIONAL CHECK NORMAL.
